# SDR AALA200802082

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 34,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT SEAT 5E MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPS.
